[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] Re: Statins



rhabdomyolysis is a rare side effect of statins causing muscle effects  and is
worth consideration.
cholesterol level of 5 or below is ok , but don't get too hung up if its
higher
Regards
Mike

This e-mail and any attachments are confidential and intended solely for the
use of the individual or company to whom they are addressed. If you are not
the named recipient, you must not use, disclose, reproduce, copy or distribute
the contents of this communication. If you have received this in error, please
notify the sender immediately and then delete this e-mail from your system.
Please note that any views or opinions presented in this email are those of
the author and do not necessarily represent those of the company.   WARNING:
Contents and attachments of e-mails can contain software viruses which may
cause damage to your computer system.  While we have taken reasonable
precautions to minimise this risk, we cannot accept liability for any damage
which you suffer as a result of software viruses.  You should carry out your
own virus checks before opening any attachment.
  ----- Original Message -----
  From: email @ redacted<mailto:email @ redacted>
  To: email @ redacted<mailto:email @ redacted>
  Sent: 06 June 2006 11:55
  Subject: [IPk] Re: Statins

  Hi

   The reason I first posted this message, was because the mobility problems
and
  increased muscle weakness that I mention, do seem to have started a short
while
  after starting Atorvastatin. The doctors have put me through lots of tests
such
  as two MRI scans, lumbar puncture etc and still have come up with no
solution.
  My quality of life is ruined because I am unable to walk properly and keep
  falling over and I have a frozen left shoulder and sub acromial impingement
  syndrome in the right arm. This makes it impossible to coordinate my
movements
  correctly. If I could sort my walking problems out it would be a great
help.
  Unfortunately the doctors don't seem to take on board how this is affecting
me.
  I walk strange 'So what' we've done all the tests and can't find anything
wrong.
  What with all the other probs I have, I do wonder if I'm considered to be a
bit
  of a hypochondriac!
   I also have Epilepsy, gastroparesis, peripheral neuropathy, microalbimura,
  advanced retinopathy, and significant microvascular damage.

   I'm reluctant to stop the statin because of the apparent benefits and the
fact
  that my cholestorol is at a perfect level. What are the official preferred
  levels these days? Does anyone know?

  Julian
  .
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org